# SDR NI6R201608270037

- Difficulty date: August 27, 2016
- Submitted: August 30, 2016
- Operation: General aviation
- Filed by: Neptune Aviation Services Inc, repair station NI6R011N
- Aircraft: N445NA
- Make and model: Lkheed P2V7
- Aircraft serial: 140443
- Aircraft time: 12,621 hours, 6,051 cycles
- Engine: Wright R3350*
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Part number: 44646061
- Condition: Cracked
- Location: Hyd Line
- Part time: 12,621 hours, 6,051 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H, E, A

## Discrepancy

NR 2 RADIAL ENGINE HYDRAULIC PUMP PRESSURE LINE INTERNAL TO THE FUSELAGE BEGAN LEAKING IN FLIGHT.  UPON IDENTIFICATION OF THE LEAK, THE NR 2 ENGINE WAS SHUTDOWN AND AN IFE WAS DECLARED.  LANDING WAS UNEVENTFUL.  UPON INVESTIGATION OF THE LEAK, IT WAS DISCOVERED THAT THE LINE B-NUT FERRULE HAD CRACKED.  THE LINE ASSEMBLY WAS R&R'D AND LEAK TESTED GOOD.
